MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. TRIVEX SYSTEM RESECTOR HANDPIECE

LEMAITRE VASCULAR, INC. TRIVEX SYSTEM RESECTOR HANDPIECE
Model Number 7210387
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have not received the device for evaluation.Hence, we could not conclusively determine the root cause of the malfunction at this time.The malfunction was detected during preuse check.There has been no serious injury ( 21 cfr 803.3 ) nor would the malfunction result in a death or serious injury if it was to reoccur since the resector could not be used for the procedure.However, we have decided to report the incident since our evaluation was based on the reported defect from the user at the hospital, rather than our hands-on evaluation with this defective device itself.
 
Event or Problem Description
Device failed to operate during pre-use check.

Brand Name
TRIVEX SYSTEM RESECTOR HANDPIECE
Common Device Name
HANDPIECE
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington, ma
MDR Report Key10039085
Report Number1220948-2020-00058
Device Sequence Number11458960
Product Code DWQ
UDI-Device Identifier00840663106561
UDI-Public00840663106561
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K032387
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7210387
Device Catalogue Number7210387
Device Lot NumberYB02469
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2020
Initial Report FDA Received Date05/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1